# SDR TAOA029811

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TS
- Make and model: Boeing 727254
- Aircraft serial: 20250
- Engine: Pwa JT8D7B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Seal
- Part number: MS9386214
- Condition: Missing
- Location: Rt Eng Ign Plug
- Component: Parker
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DCA/LGA - FLT 6411 - AT 3,000 FEET ON DESCENT, NR 1 ENGINE FIRE WARNING LIGHT ILLUMINATED AND COCKPIT BELL SOUNDED.  RETARDED THROTTLE AND LIGHT EXTINGUISHED.  FOUND CSD EJECTOR PIPE GASKET AND 8TH STAGE CHECK VALVE GASKET BLOWN, REPLACED GASKETS.  FOUND SEAL ON RIGHT HAND IGNITER PLUG MISSING, INSTALLED NEW SEAL.  RAN NR 1 ENGINE AND LEAKED CHECK.  FIRE WARNING SYSTEM OPERATIONAL CHECK PER MM 26-21-0.  (X)
